MathSciNet Relay Station
MathSciNet bibliographic data
MR384886 (52 #5756) 17B05
Wilson, Robert Lee Cartan subalgebras and tori in prime characteristic. Proc. Amer. Math. Soc. 53 (1975), no. 2, 325–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement